Bunjevačke kraljičke pjesme iz kaćmara

Mandić, Predrag: Bunjevačke kraljičke pjesme iz kaćmara. Dissertationes slavicae. sectio linguistica, (23). pp. 65-83. (1994)

[img] Cikk, tanulmány, mű
dissert_slav_ling_023_065-083.pdf

Download (998kB)
Item Type: Article
Journal or Publication Title: Dissertationes slavicae. sectio linguistica
Date: 1994
Volume: 23
Page Range: pp. 65-83
ISSN: 0237-9554
Language: szerb
Uncontrolled Keywords: Néprajztudomány, Irodalomtudomány
Date Deposited: 2016. Oct. 15. 07:05
Last Modified: 2016. Oct. 15. 07:05
URI: http://acta.bibl.u-szeged.hu/id/eprint/1353

Actions (login required)

View Item View Item